# SDR DHLA2008743508

- Difficulty date: November 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN BS 380 AT LBL 38 AND BETWEEN RBL 53 AND 64 FLOORBEAM CORRODED BETWEEN RBL 53 AND RBL 64.  REMOVED CORROSION AND FOUND TO BE WITHIN ALLOWABLE LIMITS IAW SRM 53-10-1 FIG 5.  REPAIRED FLOORBEAM SECTION AT BS 380 BTWN LBL 29.5 AND LBL 48 IAW SRM 53-10-8 FIG 8.
